# SDR AALA202510216236

- Difficulty date: September 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090018
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 AT LEVEL FR66 AT AFT GALLEY AREA. L= 0.612 INCH, W= 0.351 INCH, D= 0.006 INCH. MAINTENANCE REPLACED FLOOR BEAM +Y1292 AT LEVEL FR 64 TO FR66 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319  SRM-51-72-11-911-001, DWG D53472815 AND DWG D53472831.
